Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 227, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 4, 2012, 4:05 PM EDT for Morris County, New Jersey. It was in force for 94 min.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2012, 4:05 PM EDT (20:05 UTC)
- Expired
- Oct 4, 2012, 5:39 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
189
WGUS81 KPHI 042005
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT THU OCT 4 2012
NJC027-042200-
/O.NEW.KPHI.FA.Y.0227.121004T2005Z-121004T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
405 PM EDT THU OCT 4 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
NORTH CENTRAL MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 600 PM EDT
* AT 405 PM EDT DOPPLER RADAR INDICATED ABOUT ONE TO ONE AND A HALF
INCHES OF RAIN HAS FALLEN OVER THE LAST ONE TO TWO HOURS. AN
ADDITIONAL HALF INCH TO INCH IS POSSIBLE IN THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4094 7441 4098 7463 4109 7450 4108 7449
4104 7450 4105 7445 4103 7443 4102 7443
4103 7441 4101 7439 4102 7436 4101 7436
$$
ROBERTSON1 follow-up statement
161
WGUS81 KPHI 042139
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT THU OCT 4 2012
NJC027-042149-
/O.CAN.KPHI.FA.Y.0227.000000T0000Z-121004T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
539 PM EDT THU OCT 4 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTH CENTRAL MORRIS COUNTY...
THE HEAVY RAIN HAS ENDED ACROSS THE AREA...NO ADDITIONAL RAIN IS
EXPECTED THIS EVENING.
LAT...LON 4094 7441 4098 7463 4109 7450 4108 7449
4104 7450 4105 7445 4103 7443 4102 7443
4103 7441 4101 7439 4102 7436 4101 7436
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 4, 3:48 PM EDT, 17 minutes earlier.
Area forecast discussion, Oct 4, 3:48 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT THU OCT 4 2012 .SYNOPSIS... WEAK HIGH PRESSURE FROM THE SOUTHERN STATES WILL BUILD ACROSS THE AREA TONIGHT AND REMAIN THROUGH FRIDAY. LOW PRESSURE WILL MOVE ACROSS ONTARIO AND QUEBEC THIS WEEKEND. AN ASSOCIATED COLD FRONT WILL CROSS THE MIDDLE ATLANTIC REGION LATE SATURDAY AFTERNOON AND EVENING. A WAVE OF LOW PRESSURE WILL MOVE ALONG THE FRONT ON SUNDAY. HIGH PRESSURE WILL BUILD BACK ACROSS THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A MID LEVEL TROUGH EXTENDED FROM EASTERN ONTARIO TO THE CAROLINAS THIS AFTERNOON. THE AXIS OF THE TROUGH IS FORECAST TO PASS OVERHEAD THIS EVENING. AT 330 PM, THERE WAS AN AREA SHOWERS EXTENDING FROM NORTHWESTERN NEW JERSEY UP INTO THE CATSKILLS. THERE WAS MODERATE TO HEAVY RAINFALL IN SOME OF THE SHOWERS AND THERE HAVE BEEN ISOLATED LIGHTNING STRIKES. THE AREA OF PRECIPITATION WILL CONTINUE TO LIFT TO THE NORTHEAST IN ADVANCE OF THE APPROACHING MID LEVEL TROUGH. THE SHOWERS SHOULD FINALLY MOVE OUT OF NORTHERN NEW JERSEY BETWEEN 5 AND 6 O'CLOCK. THE BACK EDGE OF THE MID LEVEL CLOUD DECK WAS JUST A BIT AHEAD OF THE AXIS OF THE MID LEVEL TROUGH. MEANWHILE, THE LEADING EDGE OF DRIER AIR WAS ALREADY BEGINNING TO MAKE ITS WAY INTO OUR WESTERN COUNTIES AT MID AFTERNOON. HUMIDITY LEVELS WILL BE ON THE DECREASE IN OUR REGION DURING THE BALANCE OF THE AFTERNOON AND DURING THE EVENING HOURS. HIGH PRESSURE IS FORECAST TO NOSE UP INTO OUR REGION FROM THE SOUTHWEST FOR TONIGHT. AS A RESULT, A MOSTLY CLEAR SKY IS EXPECTED ALONG WITH A LIGHT WIND, MAINLY FROM THE WEST. TEMPERATURES SHOULD DROP INTO THE 50S AND LOWER 60S IN OUR REGION. WITH THE LIGHT WIND AND THE RECENT RAIN AND HUMIDITY, SOME PATCHY FOG IS ANTICIPATED FOR LATE TONIGHT, MAINLY OUTSIDE OF URBAN AREAS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... THE AREA OF HIGH PRESSURE WILL CONTINUE TO INFLUENCE OUR REGION ON FRIDAY. A MOSTLY SUNNY SKY IS EXPECTED ALONG WITH A WEST TO SOUTHWEST WIND AROUND 5 TO 10 MPH. WITH A WEST SOUTHWEST FLOW ALOFT, TEMPERATURES ARE EXPECTED TO BE AROUND +12C AT 850 HPA RESULTING IN ANOTHER MILD DAY. AFTERNOON TEMPERATURES AT THE SURFACE SHOULD BE ABOUT 10 DEGREES ABOVE NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE WEAK UPPER AND SFC RIDGING ACROSS THE AREA FRI NIGHT WILL MOVE QUICKLY TO THE EAST DURING SATURDAY. AN ONGOING PATTERN CHANGE ALOFT WILL BRING LOWER H5 HEIGHTS ACROSS THE GREAT LAKES AS DEEP LOW PRESSURE MOVES ACROSS ONTARIO AND QUEBEC THIS WEEKEND. THIS PATTERN CHANGE WILL ARRIVE ACROSS OUR AREA IN THE FORM OF A COLD FRONT DURING SATURDAY. ORGANIZED PCPN AHEAD OF THE FRONT...TO OUR WEST...EARLY SATURDAY FALLS APART AS THE FRONT SEEMS TO OUTRUN THE DEEPER MOISTURE. POPS WERE HELD IN THE CHC RANGE FOR SAT AT THIS POINT. THE BETTER CHC WILL BE ACROSS THE WRN AREAS DURING THE FIRST PART OF THE DAY. FURTHER EAST AND SOUTH...WE WILL KEEP ONLY SLGT CHC POPS FOR SAT THEN CHC POPS FOR SAT NIGHT. SAT WILL BE THE LAST ABOVE NORMAL TEMPERATURE DAY FOR AWHILE WITH SOME MID 70S ACROSS SRN NJ AND THE DELMARVA. FURTHER NORTH AND WEST HIGHS MAY ONLY REACH THE MID 60S WITH MORE CLOUDS EXPECTED. COLDER AIR WILL SWEEP ACROSS THE AREA SAT NIGHT AND REMAIN INTO EARLY NEXT WEEK. HIGHS ON SUNDAY WILL BE NOTICEABLY COLDER WITH HIGHS IN THE 50S IN MOST AREAS WITH PERHAPS A FEW LOW 60S OVER THE DELMARVA AREA. THESE READINGS WILL BE 5 TO 10 DEGREES BELOW NORMAL FOR EARLY OCTOBER. A BATCH OF RAIN WILL ACCOMPANY A WAVE OF LOW PRESSURE WHICH WILL RIDE ALONG THE FRONT SUN. LOW LIKELY POPS WILL BE KEPT IN THE FCST FOR SUNDAY WITH THIS FEATURE. QPF COULD BE 1/4 TO 1/2 INCH. DRIER AIR AND HIGH PRESSURE WILL RETURNS EARLY NEXT WEEK. TEMPERATURES WILL BE MUCH BELOW NORMAL AT THE BEGINNING OF THE WEEK WITH READINGS MODERATING BY WEDNESDAY. LOW TEMPERATURES ACROSS THE SOUTHERN POCONOS AND NORTHERN NEW JERSEY MAY BE COLD ENOUGH FOR SOME FROST MONDAY AND TUESDAY MORNINGS. ITS TOO EARLY TO TELL WHETHER IT WILL BE WIDESPREAD OF JUST PATCHY...SOMETHING TO WATCH OVER THE NEXT FEW DAYS. FURTHER SOUTH...LOWS MONDAY MORNING WILL BE CLOSE TO 40 DEGREES. THE HIGH WILL REMAIN ACROSS THE AREA MON AND TUE THEN ANOTHER LOW AND ASSOCIATED FRONT WILL CROSS THE AREA WEDNESDAY. CHC POPS WERE INSERTED ACROSS THE NORTHERN AND WESTERN AREAS FOR NOW. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT MID AFTERNOON, DRY AIR WAS BEGINNING TO BUILD INTO OUR REGION ON A DEVELOPING WEST WIND. THE LAST OF THE SHOWERS WERE MOVING ACROSS NORTHERN NEW JERSEY ON THEIR WAY TO NEW ENGLAND. CONDITIONS ARE EXPECTED TO BE VFR AT OUR EIGHT TAF SITES FOR THE LATE AFTERNOON AND EVENING HOURS AS THE SKY CONTINUES TO CLEAR. THE WIND SHOULD BECOME WESTERLY AROUND 6 TO 8 KNOTS. FOR TONIGHT, A MAINLY CLEAR SKY IS ANTICIPATED ALONG WITH A LIGHT WIND AT 5 KNOTS OR LESS. IF THE WIND FAVORS ANY DIRECTION, IT WILL BE THE WEST. SOME PATCHY FOG MAY DEVELOP LATE TONIGHT. WE HAVE INDICATED SOME VISIBILITY RESTRICTIONS AT KRDG, KABE, KTTN, KILG AND KMIV. FOR KPNE, KPHL AND KACY WHICH TEND TO BE LESS AFFECTED BY RADIATION FOG, WE HAVE INCLUDED NO VISIBILITY RESTRICTIONS. FRIDAY WILL BE A MOSTLY SUNNY DAY WITH A WEST TO SOUTHWEST WIND AROUND 6 TO 8 KNOTS. OUTLOOK... FRI NIGHT THRU SAT NIGHT...MOSTLY VFR WITH A FEW SCATTERED SHOWERS LATER SATURDAY. SUN-SUN NIGHT...POOR CONDITIONS EXPECTED WITH MVFR AND POSSIBLY SOME IFR AT TIMES. MON-TUE...MOSTLY VFR. && .MARINE... A FRONTAL BOUNDARY FROM THE WEST IS FORECAST TO REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE DURING THE LATE AFTERNOON AND EVENING HOURS. HIGH PRESSURE WILL FOLLOW FOR TONIGHT AND FRIDAY. WIND SPEEDS AND WAVE HEIGHTS WILL REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA DURING THE PERIOD OUTLOOK... SUB-SCA CONDITIONS FOR THE MOST PART. A COLD FRONT WILL BRING SOME GUSTY WINDS AND HIGHER SEAS SAT NIGHT INTO SUNDAY. MARGINAL SCA CONDITIONS POSSIBLE THEN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...O'HARA AVIATION...IOVINO MARINE...IOVINO
Hazardous weather outlook, Oct 4, 3:38 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT THU OCT 4 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-051945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 338 PM EDT THU OCT 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-051945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT THU OCT 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 4, 12:56 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 PM EDT THU OCT 4 2012
PAZ054-055-060-061-041800-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
1256 PM EDT THU OCT 4 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT BERKS...LEHIGH...MONROE
AND CARBON COUNTIES...
AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 11 MILES
SOUTHEAST OF WILKES-BARRE TO 19 MILES NORTH OF READING...MOVING EAST
AT 20 MPH. THE SHOWERS WILL BE NEAR WEATHERLY...SHOEMAKERSVILLE...
LANSFORD...HAMBURG AROUND 100 PM...SUMMIT HILL...NESQUEHONING AROUND
105 PM...NEW MAHONING...LENHARTSVILLE AROUND 115 PM...WANAMAKERS AND
ARROWHEAD LAKE AROUND 120 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LOCALLY GUSTY WINDS ARE ALSO POSSIBLE WITH THESE SHOWERS.
LAT...LON 4125 7533 4081 7553 4078 7560 4072 7557
4050 7567 4044 7626 4054 7619 4058 7602
4065 7599 4074 7577 4088 7597 4091 7598
4093 7596 4101 7575 4109 7577 4113 7570
4113 7564 4123 7554
ROBERTSONSpecial weather statement, Oct 4, 1:55 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EDT THU OCT 4 2012
PAZ054-055-060>062-041845-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
155 PM EDT THU OCT 4 2012
...SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE...CARBON AND NORTHAMPTON COUNTIES...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 18 MILES SOUTHEAST OF SCRANTON TO 6 MILES SOUTHEAST
OF LEHIGHTON TO 13 MILES NORTH OF READING...MOVING NORTHEAST AT 20
MPH. THE SHOWERS WILL BE NEAR PENN FOREST RESERVOIR...EMERALD AROUND
200 PM...TRACHSVILLE...POCONO RACEWAY...JONAS...SLATINGTON AROUND
205 PM...TOBYHANNA...SUN VALLEY...MERWINSBURG AND LONG POND AROUND
210 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS WILL ALSO
OCCUR.
LAT...LON 4126 7514 4115 7514 4114 7510 4085 7522
4077 7531 4051 7564 4046 7612 4068 7592
4074 7577 4077 7583 4113 7570 4113 7564
4122 7556 4123 7549
ROBERTSONSpecial weather statement, Oct 4, 2:49 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 PM EDT THU OCT 4 2012
NJZ007-009-PAZ062-042000-
HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ-
249 PM EDT THU OCT 4 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT WARREN...
HUNTERDON AND NORTHAMPTON COUNTIES...
AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 5 MILES WEST OF EASTON...
MOVING EAST AT 20 MPH. THE SHOWER WILL BE NEAR FORKS...TATAMY...
WILSON...WEST EASTON AROUND 255 PM...EASTON...BANGOR...ROSETO AROUND
300 PM...PHILLIPSBURG...BANGOR AND EAST BANGOR AROUND 305 PM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS COULD ALSO
OCCUR.
LAT...LON 4098 7489 4054 7492 4060 7520 4061 7520
4060 7522 4064 7540 4083 7537 4087 7528
4088 7527
ROBERTSONSpecial weather statement, Oct 4, 3:07 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT THU OCT 4 2012
NJZ001-042000-
SUSSEX NJ-
307 PM EDT THU OCT 4 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX
COUNTY...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 4 MILES SOUTHEAST OF
NEWTON...MOVING NORTHEAST AT 25 MPH. THE SHOWER WILL BE NEAR
OGDENSBURG AROUND 320 PM...FRANKLIN AROUND 325 PM...HAMBURG AROUND
330 PM...SUSSEX AROUND 335 PM...HIGHLAND LAKE AROUND 345 PM AND
VERNON VALLEY AROUND 350 PM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS COULD ALSO
OCCUR.
LAT...LON 4129 7454 4121 7437 4119 7437 4100 7460
4092 7475 4101 7487
ROBERTSONSpecial weather statement, Oct 4, 3:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT THU OCT 4 2012
NJZ001-007>010-042100-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
341 PM EDT THU OCT 4 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT WARREN...HUNTERDON...
MORRIS...SOMERSET AND SUSSEX COUNTIES...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 12 MILES EAST
OF NEWTON TO 7 MILES SOUTH OF NEWTON TO 12 MILES EAST OF EASTON...
MOVING EAST AT 25 MPH. THE SHOWERS WILL BE NEAR HACKETTSTOWN AROUND
345 PM...STANHOPE...STANHOPE...NETCONG...HOPATCONG AROUND 355 PM...
LONG VALLEY AROUND 400 PM...MOUNT ARLINGTON...GREEN POND...SUCCASUNNA
AROUND 405 PM AND GREEN POND AROUND 410 PM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS AROUND 30 MPH
COULD ALSO OCCUR.
LAT...LON 4090 7433 4084 7432 4072 7443 4067 7505
4093 7492 4113 7463 4116 7442 4109 7449
4105 7449 4106 7445 4102 7438 4101 7430
4098 7427 4090 7427
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 2:49 PM EDT | Special Weather Statement | PHI | Warren | 71 min |
| Oct 4, 3:07 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Oct 4, 3:32 PM EDT | Areal Flood Advisory | PHI | Sussex | 92 min |
| Oct 4, 3:41 PM EDT | Special Weather Statement | PHI | Morris | 79 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.